Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  Extacy side efects and risks
MORE INFO

CATEGORIES

KOM2002 (plain)  Extacy side efects and risks

Thread Messages in thread:

reply ** Re: Extacy side efects and risks , Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92 , 02 Jun 2006 08:31
plain Extacy side efects and risks , ****** , 02 Jun 2006 06:51
 71159. To top of pageTop   Next message down
Extacy side efects and risks
From: ******
Date: Fri, 2 Jun 2006 06:51:17 +0200
Language: English

 


Reply to this message

Reply to all  

plain
what happens to a person his brain who uses extacy 3 times a week for 4 years.
what are withdraw symptoms? how can u help aperson that is having physcotic outbirsts?
 71164. To top of pageTop Previous message Previous message  
** Re: Extacy side efects and risks (Reply to: 71159 from ****** )
From: Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92
Date: Fri, 2 Jun 2006 08:31:57 +0200
Language: English

 


Reply to this message

Reply to all  




You are not logged in
Today's date: Thu, 8 Dec 2022 11:36:15 +0100
KOM 2002